BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 4 >

Please use this identifier to cite or link to this item:

Title: A Clarke–Ledyaev Type Inequality for Certain Non–Convex Sets
Authors: Ivanov, M.
Zlateva, N.
Keywords: Nonsmooth Analysis
Mean Value Theorem
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 26, No 4, (2000), 277p-286p
Abstract: We consider the question whether the assumption of convexity of the set involved in Clarke-Ledyaev inequality can be relaxed. In the case when the point is outside the convex hull of the set we show that Clarke-Ledyaev type inequality holds if and only if there is certain geometrical relation between the point and the set.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol26-num4-2000-277p-286p.pdf467.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License